# SDR UALA2011022100874

- Difficulty date: February 21, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2040
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE AT FWD LT CORNER OF E2-1 DRI P SHIELD SHOWS SIGNS OF ARCING.   REPAIRED DAMAGE AREA OF WIRES IAW SWPM AND WDM.  REPOSITIONED WIRE BUNDLE IAW SWPM. OPS CK GOOD IAW MM.
